Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Ergodic properties of Viana-like maps with singularities in the base dynamics

Authors: José F. Alves and Daniel Schnellmann
Journal: Proc. Amer. Math. Soc. 141 (2013), 3943-3955
MSC (2010): Primary 37A05, 37C40, 37D25; Secondary 60F05, 60F10
Published electronically: July 30, 2013
MathSciNet review: 3091785
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider two examples of Viana maps for which the base
dynamics has singularities (discontinuities or critical points) and show the existence of a unique absolutely continuous invariant probability measure and related ergodic properties such as stretched exponential decay of correlations and stretched exponential large deviations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A05, 37C40, 37D25, 60F05, 60F10

Retrieve articles in all journals with MSC (2010): 37A05, 37C40, 37D25, 60F05, 60F10

Additional Information

José F. Alves
Affiliation: Departamento de Matemática, Faculdade de Ciências, Universidade do Porto, Rua do Campo Alegre 687, 4169-007 Porto, Portugal

Daniel Schnellmann
Affiliation: Départment de Mathématiques et Applications (DMA), Ecole Normale Supérieure, 45 rue d’Ulm, 75230 Paris cedex 05, France

Keywords: Almost Sure Invariance Principle, Berry-Esseen Theorem, Central Limit Theorem, decay of correlations, large deviations, Local Limit Theorem, Viana maps
Received by editor(s): August 22, 2011
Received by editor(s) in revised form: January 27, 2012
Published electronically: July 30, 2013
Additional Notes: The first author was partially supported by Fundação Calouste Gulbenkian, by the European Regional Development Fund through the programme COMPETE and by the Portuguese government through the FCT under the projects PEst-C/MAT/UI0144/2011 and PTDC/MAT/099493/2008
The second author was supported by the Swedish Research Council.
Communicated by: Bryna Kra
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society